Ghost instabilities of cosmological models with vector fields nonminimally coupled to the curvature

File Description SizeFormat 
Physical Review D_80_12_2009.pdfAccepted version681.02 kBAdobe PDFView/Open
Title: Ghost instabilities of cosmological models with vector fields nonminimally coupled to the curvature
Authors: Himmetoglu, B
Contaldi, CR
Peloso, M
Item Type: Journal Article
Issue Date: 1-Dec-2009
URI: http://hdl.handle.net/10044/1/18726
DOI: http://dx.doi.org/10.1103/PhysRevD.80.123530
ISSN: 1550-7998
Publisher: AMER PHYSICAL SOC
Journal / Book Title: PHYSICAL REVIEW D
Volume: 80
Issue: 12
Copyright Statement: © 2009 The American Physical Society
Publication Status: Published
Appears in Collections:Theoretical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx